Learn how to use Mayo Clinic Connect
Request an Appointment
← Return to Neuropathy after taking antibiotics and other prescription medications
Neuropathy after taking antibiotics and other prescription medications
I have neuropathy pretty badly from Dilantin. Does anyone no a replacement drug for dilantin. I have a seizure disorder and cannot afford to screw up.
Jump to this post
@straightway22, I deleted your email address to protect your privacy since Connect is a public forum and allow spammers to harvest your email address to add to email lists to sell. Members can send each other private messages that are secure and exchange contact information.
How to Send a Private Message: https://connect.mayoclinic.org/get-started-on-connect/#send-private-message
@jakedduck1 may be able to share his experience and offer some suggestions for you.
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In